gynecologist-icon
After stopping birth control pills
My doctor suggested femilon for one month, I had 21 pills and I got my periods,I bled for 3days and later 10 days after my periods ,I'm getting period cramps & spotting of period Anything wrong with my hormones? I'm not on any pills after stopping femilon
61 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Need more details please connect with me for online consultation
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.